# SDR HNAA2009011200395

- Difficulty date: January 8, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 59,745 hours, 67,771 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360941
- Part serial: 89081471
- Condition: Failed
- Location: Nr 2
- Part time: 664 hours, 754 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ATTITUDE HEADING AND REFERENCE SYSTEM.  R&R NR 2 ATTITUDE HEADING AND REFERENCE SYSTEM COMPUTER.  OPS CHECK GOOD IAW MM 34-20-01.
